Illinois Journal of Mathematics

A consistent Fubini-Tonelli theorem for nonmeasurable functions

Harvey Friedman

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 24, Issue 3 (1980), 390-395.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256047607

Mathematical Reviews number (MathSciNet)
MR573474

Zentralblatt MATH identifier
0467.28003

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 28A35: Measures and integrals in product spaces

Citation

Friedman, Harvey. A consistent Fubini-Tonelli theorem for nonmeasurable functions. Illinois Journal of Mathematics 24 (1980), no. 3, 390--395. http://projecteuclid.org/euclid.ijm/1256047607.


Export citation